Restricted range simultaneous approximation and interpolation with preservation of the norm
Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 225-235.
@article{AMBP_1995__2_1_225_0,
     author = {Prolla, Jo\~ao Bosco and Navarro, Samuel},
     title = {Restricted range simultaneous approximation and interpolation with preservation of the norm},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {225--235},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     doi = {10.5802/ambp.33},
     zbl = {0832.46071},
     mrnumber = {1342818},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.33/}
}
J.B. Prolla; S. Navarro. Restricted range simultaneous approximation and interpolation with preservation of the norm. Annales Mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 225-235. doi : 10.5802/ambp.33. https://ambp.centre-mersenne.org/articles/10.5802/ambp.33/

[1 ] R.I. Jewett. A variation on the Stone -Weierstrass theorem, Proc. Amer. Math Soc. 14 (1963), 690 - 693. | MR 152882 | Zbl 0122.35004

[2 ] I. Kaplansky. Topological rings, Amer. J. Math 69 (1947), 153 -183. | MR 19596 | Zbl 0034.16604

[3 ] I. Kaplansky, The Weierstrass theorem in fields with valuations. Proc. Amer. Math. Soc. 1 (1950), 356-357. | MR 35760 | Zbl 0038.07002

[4 ] J.B. Prolla, Topics in Functional Analysis over valued division rings, North-Holland Math. Studies 77 (Notas de Matemática 89), North-Holland Publ. Co., Amsterdam, 1982. | MR 688308 | Zbl 0506.46059

[5 ] J.B. Prolla, On von Neumann's variation of the Weierstrass-Stone theorem, Numer. Funct. Anal. and Optimiz. 13 (1992), 349-353. | MR 1179363 | Zbl 0771.54013

[6 ] J.B. Prolla. The Weierstrass-Stone theorem in absolute valued division rings, Indag. Mathem., N.S. 4 (1993), 71-78. | MR 1213324 | Zbl 0778.46050

[7 ] T.J. Ransford, A short elementary proof of the Bishop-Stone-Weierstrass theorem. Math. Proc. Camb. Phil. Soc. 96 (1984), 309-311. | MR 757664 | Zbl 0537.41018

[8 ] J. Von Neumann, Probabilistic logics and the synthesis of reliable organisms from unreliable components. In Automata Studies. , C.E. Shannon, J. Mc Carthy, Annals of Math. Studies 34, Princeton Univ. Press, Princeton N.J., 1956, pp. 43-98. | MR 77479